MathSciNet Relay Station
MathSciNet bibliographic data
MR1851544 (2002h:46009) 46A45 (40H05 47B07 47B37)
Malkowsky, E.; Rakočević, V. Measure of noncompactness of linear operators between spaces of sequences that are $(\overline N,q)$ summable or bounded. Czechoslovak Math. J. 51(126) (2001), no. 3, 505–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement